# SDR GTIA96NK143

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION THROUGHOUT THE GALLEY BOTTOM PANEL AND THE MAIN CABIN FLOOR.  REMOVED CORROSION IAW SRM 51-10-3.  FABRICATED DOUBLER AND INSTALLED, TREATED IAW SRM 51-01 AND SRM 51-10-3.  (M)
